Health knowledge made personal
Join this community!
› Share page:

I took the morning after pill a month ago it was at the end of my peiord and i'm like five days late is that normal?


Posted by K_E_G28

I started my peorid on time on the 28th of december 2008 it was a normal peroid and mmy boyfriend and I had sex on the night of the 31st without a condom it was only for a moment or two but then we stopped. I took the plan B pill on the 2rd and around the 6th I started bleeding again it was light and I know that was a side effect. and they said that I should start anywhere from a week early to a week late I should of started on the 25th and I didn't so I just thought I would start later that week well now it's been five days after the days I should of. I feel like I do before I start normaly but i'm five days late and I'm very worried should I be? I'm a college softball player and we have been working out and running ans swimming ton in the papst month could that be a reason it late?
 
Post an answer
Write a comment: